MAUDE Adverse Event Report: LIFE SPINE CENTERLINE MODULAR; INTERVERTEBRAL BODY FUSION DEVICE

LIFE SPINE CENTERLINE MODULAR; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 165-001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Musculoskeletal problem (4535)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown why the failure was caused either surgeon technique, patient post-operative activise could have reported to the event.The failure of the tulip head was flared out and peeled where the bone screw's spherical head were forced through the taper lock.
 
Event or Problem Description
It was reported that two centerline modular heads came off of the screws during surgery.

Brand Name
CENTERLINE MODULAR
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
LIFE SPINE
13951 south quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 south quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 south quality drive
huntley, IL 60142
8478846117
MDR Report Key14788981
Report Number3004499989-2022-00008
Device Sequence Number12231568
Product Code NKB
UDI-Device Identifier00190837076436
UDI-Public(01)00190837076436(10)JI76
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183430
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number165-001
Device Catalogue Number165-001
Device Lot NumberJI76
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2022
Initial Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown